Size of a set of elliptic curves, isomorphic to Edwards's curves over a prime field

Бессалов, Анатолій Володимирович and Дихтенко, Алиса Анатольевна and Цыганкова, Оксана Валентиновна (2014) Size of a set of elliptic curves, isomorphic to Edwards's curves over a prime field Захист інформації, 16 (1). pp. 23-28. ISSN 2221-5212

[img]
Preview
Text
A_Bessalov,_A_Dikhtenko,_O_TSygankova._ZI_1_IS_NTUU_NTUU.pdf

Download (318kB) | Preview

Abstract

An algorithm is proposed to obtain a canonical elliptic curve with two points of order four which is isomorphic to an Edwards curve over the prime field. Average estimation is calculated for a number of such curves with non-zero values of the curve parameters a and b.

Item Type: Article
Uncontrolled Keywords: canonical elliptic curve; Edwards curve; curve twist; curve parameters; isomorphism; quadratic residue; quadratic non-residue;
Subjects: Статті у наукометричних базах > РИНЦ
Articles in journals > Фахові (входять до переліку фахових, затверджений МОН)
Divisions: Institutes > Institute of Society > Chair of Information Technologies and Mathematics > Chair of Computer Science
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 07 Oct 2015 10:29
Last Modified: 15 Dec 2017 11:02
URI: http://elibrary.kubg.edu.ua/id/eprint/9948

Actions (login required)

View Item View Item